RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1304–1307 (Mi zvmmf6656)  

Scientific communications

An estimate of the accuracy of the approximation of the derivatives in the case of nonuniform partitioning of the domain of the definition of the function

V. V. Gorskii, V. N. Kuz'min

Moscow

Full text: PDF file (483 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 269–274

Bibliographic databases:

UDC: 518:517.949.12
MSC: 65D25
Received: 16.08.1971
Revised: 25.01.1972

Citation: V. V. Gorskii, V. N. Kuz'min, “An estimate of the accuracy of the approximation of the derivatives in the case of nonuniform partitioning of the domain of the definition of the function”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1304–1307; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 269–274

Citation in format AMSBIB
\Bibitem{GorKuz72}
\by V.~V.~Gorskii, V.~N.~Kuz'min
\paper An estimate of the accuracy of the approximation of the derivatives in the case of nonuniform partitioning of the domain of the definition of the function
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1304--1307
\mathnet{http://mi.mathnet.ru/zvmmf6656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317521}
\zmath{https://zbmath.org/?q=an:0252.65017}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 269--274
\crossref{https://doi.org/10.1016/0041-5553(72)90016-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6656
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:428
    Full text:133
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020